Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Formal Complex Multiplication in Local Fields

Jonathan Lubin and John Tate
Annals of Mathematics
Second Series, Vol. 81, No. 2 (Mar., 1965), pp. 380-387
Published by: Annals of Mathematics
DOI: 10.2307/1970622
Stable URL: http://www.jstor.org/stable/1970622
Page Count: 8
  • Read Online (Free)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Formal Complex Multiplication in Local Fields
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[380]
    [380]
  • Thumbnail: Page 
381
    381
  • Thumbnail: Page 
382
    382
  • Thumbnail: Page 
383
    383
  • Thumbnail: Page 
384
    384
  • Thumbnail: Page 
385
    385
  • Thumbnail: Page 
386
    386
  • Thumbnail: Page 
387
    387